# SDR MASA2011022302002

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 17,966 hours, 14,059 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: H50002051102
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXT SVC DOOR LATCH SPRING BROKEN.  MX REMOVED  AND REPLACED FWD AND AFT EXT SVC DOOR LATCHES NO OTHER DEFECTS NOTED.
